Alert archive / South Carolina / Coastal Flood Statements in 2006
Coastal Flood Statement 2, NWS Charleston, SC
NWS Charleston, SC issued this coastal flood statement at Jun 24, 2006, 3:58 PM EDT. It took effect at Jun 25, 2006, 10:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2006, 3:58 PM EDT (19:58 UTC)
- In effect from
- Jun 25, 2006, 10:00 AM EDT
- Expired
- Jun 25, 2006, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KCHS 241958 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 358 PM EDT SAT JUN 24 2006 GAZ117-119-139-141-SCZ048>051-251100- /O.NEW.KCHS.CF.S.0002.060625T1400Z-060626T0000Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 358 PM EDT SAT JUN 24 2006 ...HIGH RISK OF RIP CURRENTS SUNDAY FOR THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA... THE COMBINATION OF INCREASING SWELL BEING GENERATED BY A TROPICAL DISTURBANCE NORTH OF THE BAHAMAS...A STRONG ONSHORE WIND AND THE APPROACH OF A NEW MOON WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA ON SUNDAY. THIS INCLUDES BEACHES SUCH AS ISLE OF PALMS... SULLIVANS ISLAND...FOLLY BEACH...KIAWAH ISLAND...EDISTO BEACH... HILTON HEAD ISLAND...TYBEE ISLAND AND SAINT CATHERINES ISLAND. A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE SURF. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$
3 follow-up statements
000 WHUS42 KCHS 250745 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 345 AM EDT SUN JUN 25 2006 GAZ117-119-139-141-SCZ048>051-260000- /O.CON.KCHS.CF.S.0002.060625T1400Z-060626T0000Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 345 AM EDT SUN JUN 25 2006 ...HIGH RISK OF RIP CURRENTS SUNDAY AT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA... AN INCREASING SWELL...COMBINED WITH A STRONG ONSHORE FLOW AND THE ASTRONOMICALLY HIGH TIDES...WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA TODAY. THIS INCLUDES BEACHES SUCH AS THE ISLE OF PALMS...SULLIVANS ISLAND...FOLLY BEACH...KIAWAH ISLAND...EDISTO BEACH...HILTON HEAD ISLAND...TYBEE ISLAND AND SAINT CATHERINES ISLAND. A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE SURF. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ JRL
000 WHUS42 KCHS 251450 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1050 AM EDT SUN JUN 25 2006 GAZ117-119-139-141-SCZ048>051-260000- /O.CON.KCHS.CF.S.0002.000000T0000Z-060626T0000Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1050 AM EDT SUN JUN 25 2006 ...HIGH RISK OF RIP CURRENTS SUNDAY AT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA... AN INCREASING SWELL...COMBINED WITH A STRONG ONSHORE FLOW AND THE ASTRONOMICALLY HIGH TIDES...WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA TODAY. THIS INCLUDES BEACHES SUCH AS THE ISLE OF PALMS...SULLIVANS ISLAND...FOLLY BEACH...KIAWAH ISLAND...EDISTO BEACH...HILTON HEAD ISLAND...TYBEE ISLAND AND SAINT CATHERINES ISLAND. A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE SURF. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ JRL/79
000 WHUS42 KCHS 252042 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 442 PM EDT SUN JUN 25 2006 GAZ117-119-139-141-SCZ048>051-260000- /O.CON.KCHS.CF.S.0002.000000T0000Z-060626T0000Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 442 PM EDT SUN JUN 25 2006 ...HIGH RISK OF RIP CURRENTS CONTINUES THROUGH THIS EVENING... ...MODERATE RISK FOR RIP CURRENTS MONDAY... A PERSISTENT 4 FOOT SWELL...COMBINED WITH A STRONG ONSHORE FLOW AND THE ASTRONOMICALLY HIGH TIDES...WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA THROUGH THIS EVENING. THIS INCLUDES BEACHES SUCH AS THE ISLE OF PALMS...SULLIVANS ISLAND...FOLLY BEACH...KIAWAH ISLAND...EDISTO BEACH...HILTON HEAD ISLAND...TYBEE ISLAND AND SAINT CATHERINES ISLAND. A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE SURF. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this coastal flood statement went out at Jun 24, 3:45 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 24, 3:45 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 345 PM EDT SAT JUN 24 2006 ...HIGH RISK FOR RIP CURRENTS ON SUNDAY... .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...LIGHT SHOWERS HAVE DEVELOPED ALONG THE SEABREEZE THIS AFTERNOON...WITH NO LIGHTNING STRIKES DETECTED IN THE CWA SO FAR. LOOKS LIKE INITIALLY ANY SHOWER AND THUNDERSTORM ACTIVITY WILL BE DEPENDENT ON THE SEABREEZE BOUNDARY FOR LATE THIS AFTERNOON. OVERNIGHT HOWEVER...AREAS OF PRECIP WILL BEGIN TO APPROACH THE COASTLINE FROM THE TROPICAL LOW OFF THE FLORIDA COAST. ACCORDINGLY...SLIGHT CHANCE POPS FOR THIS AFTERNOON AND EVENING WILL INCREASE TO CHANCE POPS OVERNIGHT. DIFFERENCES BETWEEN THE GFS AND NAM CONTINUE WITH THE 12Z MODEL RUN CONCERNING THE INTENSIFICATION OF THIS TROPICAL LOW. NAM IS MUCH MORE AGGRESSIVE IN DEVELOPING THE SYSTEM AND SENDING IT ONSHORE AT THE GA/FL BORDER. CONSIDERING THE CURRENT SOMEWHAT DISORGANIZED STATE OF THE TROPICAL DISTURBANCE...BELIEVE THAT THE NAM IS GOING TOO DEEP WITH THE DEVELOPMENT. WILL LEAN MORE TOWARD THE GFS SOLUTION...WHICH KEEPS THE SYSTEM QUITE A BIT WEAKER AND SENDS IT FURTHER SOUTH INTO FLORIDA. DESPITE THE MODEL DISCREPANCIES...CANNOT ARGUE WHEN BOTH MODELS SHOW A LARGE SWATH OF TROPICAL MOISTURE SWINGING TOWARD THE SOUTHEAST COAST ON SUNDAY. HAVE THEREFORE INCREASED POPS TO LIKELY THROUGH SUNDAY EVENING. WITH PLENTY OF RAIN IN THE AREA...AS WELL AS THICK CLOUD COVER...HIGH TEMPS ON SUNDAY WILL BE SEVERAL DEGREES COOLER THAN TODAY. EXPECT TEMPERATURES TO ONLY REACH THE MID 80S ON SUNDAY AFTERNOON. && .LONG TERM /MONDAY THROUGH SATURDAY/...THE WK TROPICAL SYSTEM NEAR THE NRN BAHAMAS HAS SHOWN LITTLE CHANGE IN ORGANIZATION TODAY. NHC CONTINUES TO MONITOR THIS SYSTEM FOR PSBL TROPICAL CYCLONE DVLPMNT. WL LEAN CLOSER TO THE 24/12Z GFS SOLN FOR NOW WHICH SHOWS A WEAK TROPICAL LOW MOVING INLAND ACROSS FL. EVEN IF THIS SYSTEM DOES NOT DVLP...DEEP TROPICAL MOISTURE WL FEED INTO THE AREA FM THE ATLC THROUGH MON. ALTHOUGH SFC INSOLATION WL LIKELY BE LIMITED BY EXTENSIVE CLOUD COVER...NUMEROUS SHOWERS AND TSTMS ARE XPCTD TO FIRE DURING THE DAY MON AS TEMPS SURPASS CONVECTIVE TEMPS IN THE LWR 80S. LCLLY HVY RNFL IS A DISTINCT POSSIBILITY AS PWATS SURPASS 2.25 INCHES BUT IT APPEARS THERE WL BE ENOUGH MEAN FLOW TO PRECLUDE WDSPRD FLASH FLOODING. LOCALIZED URBAN AND POOR DRAINAGE FLOODING APPEARS MORE LIKELY ESP WHERE CONVECTIVE TRAINING AND PSBL TIDAL IMPACTS OCCUR. HPC QPF SHOWS STORM TOTAL AMOUNTS OF 1-2 INCHES WHICH LOOKS REASONABLE GIVEN THE UNCERTAINTY IN THE OVRALL SYNOPTIC PATTERN. WL INCR POPS TO THE LIKELY CATEGORY AND LWR TEMPS SLGTLY. THE RISK FOR SCT SHOWERS AND TSTMS WL CONTINUE THROUGHOUT MUCH OF THE WEEK AS TROPICAL MOISTURE COMBINES WITH ADEQUATE INSTABILITY. TEMPS WL BE NEAR NORMAL THROUGH THE PERIOD. && .MARINE...MODEL GUIDANCE INDICATES SOUTHEAST SWELLS CONTINUING TO INCREASE TONIGHT THROUGH SUNDAY NIGHT AT BOTH BUOY 4 AND BUOY 8. BUOY 4 HAS BOUNCED BETWEEN ABOUT 4 FT AND 5 FT WAVE HEIGHTS THIS AFTERNOON. WILL ASSUME THAT THESE WAVE HEIGHTS TRANSLATE DOWN THE COAST TO OFFSHORE GA WATERS...AND THUS CONTINUE THE SCEC FOR AMZ374 TONIGHT. WILL LEAN MORE TOWARD THE GFS WINDS FOR THE SHORT TERM WINDS...AS NAM SEEMS TOO AGGRESSIVE WITH DEEPENING THE TROPICAL LOW EAST OF FLORIDA. EAST TO SOUTHEAST FLOW WILL CONTINUE THROUGH THROUGH THE WEEKEND AS TROPICAL LOW PASSES TO THE SOUTH OF THE COASTAL WATERS. SURFACE GRADIENT WILL TIGHTEN UP SUNDAY AFTERNOON...AND HAVE INCREASED WIND SPEEDS ABOVE MODEL GUIDANCE FOR THE NEARSHORE SC MARINE AREAS. A BIT A PINCHED GRADIENT WL CONTINUE TO IMPACT THE WTRS THROUGH MON AS WK LOW PRES PASSES TO THE S. MARGINAL SCA CONDITIONS WL LIKELY BE ONGOING IN THE GA OFFSHORE WTRS WERE COMBINED SEAS WL BE IN THE 4-6 FT RANGE. WINDS AND SEAS WL BEGIN TO SETTLE BACK DOWN TUE AND CONTINUE THROUGH THU. && .AVIATION...HAVE AMENDED TAFS TO INCLUDE MENTION OF VICINITY SHOWERS AT BOTH TERMINALS THROUGH THE AFTERNOON AND EARLY EVENING. ONCE SEABREEZE PASSES...SHOWER ACTIVITY WILL DECREASE FOR A FEW HOURS. HOWEVER...SHOWERS MOVING ONSHORE FROM TROPICAL SYSTEM TO THE SOUTHEAST WILL INCREASE RAIN CHANCES OVERNIGHT. WET WEATHER WILL CONTINUE INTO SUNDAY AS A FEED OF TROPICAL RAIN CIRCULATES INTO THE CWA. AS SHOWERS AND POSSIBLY THUNDERSTORMS AFFECT THE AREA THROUGH THE TAF PERIOD...CEILINGS AND VSBYS ARE EXPECTED TO DROP TO MVFR AT TIMES. && .RIP CURRENTS/TIDES...RIP CURRENT REPORTS CONTINUE TO FILTER FROM VARIOUS NWS RIP CURRENT SPOTTERS AND LIFEGUARD GROUPS THIS AFTN. THE RIPS HAVE BEEN UNUSUALLY STRONG NEAR THE WASHOUT AND FOLLY BEACH PIER OVR THE PAST FEW HRS. ALL INDICATIONS POINT TO A HIGH RISK FOR RIP CURRENTS SUN AS BREEZY CONDITIONS ALONG THE BEACHES COMBINE WITH AN INCRG SWELL AND ADDED NEW MOON ASTRONOMICAL IMPACTS FOR A POTENTIALLY DANGEROUS AND LIFE THREATENING RIP CURRENT EVENT. WL ISSUE A COASTAL HAZARDS MESSAGE WITH THE AFTN PKG AND HEADLINE A HIGH RISK FOR RIP CURRENTS FOR ALL COASTAL ZONES IN THE ZFP. THANKS ILM/JAX FOR THE COORDINATION ON THIS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && 79/77
Hazardous weather outlook, Jun 24, 6:00 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 600 AM EDT SAT JUN 24 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-251000- CHARLESTON HARBOR-WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM... INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN- CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 600 AM EDT SAT JUN 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENTS...THERE IS A MODERATE RISK FOR RIP CURRENTS FOR ALL BEACHES TODAY. REFER TO THE SURF ZONE FORECAST FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. .RIP CURRENTS...AN ELEVATED RISK WILL CONTINUE THROUGH EARLY NEXT WEEK. .TROPICS...THE NATIONAL HURRICANE CENTER CONTINUES TO MONITOR AN AREA OF DISTURBED WEATHER DEVELOPING EAST OF THE BAHAMAS. THIS SYSTEM MAY IMPACT THE REGION SUNDAY AND MONDAY AS IT MOVES INTO THE SOUTHEAST UNITED STATES. IT IS UNKNOWN AT THIS TIME WHETHER THIS SYSTEM WILL DEVELOP INTO A TROPICAL CYCLONE...HOWEVER EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO MONITOR THIS SYSTEM THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 24, 1:55 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
155 PM EDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM RIP CURRENTS TYBEE ISLAND 32.00N 80.85W
06/24/2006 CHATHAM GA COUNTY OFFICIAL
SEVERAL RIP CURRENTS SPOTTED. NO RESCUES NEEDED AT THIS
TIME. VERY STRONG LONG SHORE CURRENT REPORTED.
&&Local storm report, Jun 24, 2:11 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
211 PM EDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM RIP CURRENTS FOLLY BEACH 32.65N 79.94W
06/24/2006 CHARLESTON SC TRAINED SPOTTER
SEVERAL RIP CURRENTS REPORTED AROUND FOLLY BEACH.
REPORTED FROM NWS RIP CURRENT SPOTTER.
0200 PM RIP CURRENTS SULLIVANS ISLAND 32.76N 79.84W
06/24/2006 CHARLESTON SC TRAINED SPOTTER
SEVERAL RIP CURRENTS REPORTED AROUND SULLIVANS ISLAND.
REPORTED BY NWS RIP CURRENT SPOTTER.
&&Local storm report, Jun 24, 3:03 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM RIP CURRENTS FOLLY BEACH 32.65N 79.94W
06/24/2006 CHARLESTON SC TRAINED SPOTTER
NUMEROUS RIP CURRENTS REPORTED NEAR THE FOLLY BEACH PIER.
REPORTED BY NWS RIP CURRENT SPOTTER.
&&Nearby
Coastal Flood Statements in South Carolina, 2006Coastal Flood Statements in Georgia, 2006Every coastal flood statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.